# SDR GAIA9526

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3412
- Make and model: Cvac 34031
- Aircraft serial: 32
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 29
- Part time: 58,787 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, AN 4.5 INCH LONG CRACK WAS FOUND IN THE LT TOP OUTBOARD SPAR RAIL.  THE CRACKED SPAR WAS REPAIRED IAW TRACOR SERVICE ENGINEERING REPORT CODE 340/440-57-50 DATED 12/11/95 AND KHAC EA CV-57-25, DATED 12-9-95.  AIRCRAFT RETURNED TO SERVICE AFTER C-CHECK INSPECTION.  (M)
